View More View Less
  • 1 Babeş-Bolyai University Faculty of Mathematics and Computer Science 400084 Cluj-Napoca Romania
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper we present a general class of linear positive operators of discrete type reproducing the third test function of Korovkin theorem. In a certain weighted space it forms an approximation process. A Voronovskaja-type result is established and particular cases are analyzed.

  • Agratini, O., Linear operators that preserve some test functions, Int. J. Math. Math. Sci., Vol. 2006, Article ID 94136, p. 11 (2006). MR 2007e:41025

  • Becker, M., Global approximation theorems for Szász-Mirakyan and Baskakov operators in polynomial weight spaces, Indiana Univ. Math. J., 27 (1978), no. 1, 127–142. MR 58#12116

    Becker M. , 'Global approximation theorems for Szász-Mirakyan and Baskakov operators in polynomial weight spaces ' (1978 ) 27 Indiana Univ. Math. J. : 127 -142.

    • Search Google Scholar
  • Gadjiev, A. D. and Orhan, C., Some approximation theorems via statistical convergence, Rocky Mountain J. Math., 32 (2002), no. 1, 129–138. MR 2003f:41041

    Orhan C. , 'Some approximation theorems via statistical convergence ' (2002 ) 32 Rocky Mountain J. Math. : 129 -138.

    • Search Google Scholar
  • King, J. P., Positive linear operators which preserve x 2, Acta Math. Hungar., 99 (2003), no. 3, 203–208. MR 2004e:41027

    King J. P. , 'Positive linear operators which preserve x2 ' (2003 ) 99 Acta Math. Hungar. : 203 -208.

    • Search Google Scholar
  • May, C. P., Saturation and inverse theorems for combinations of a class of exponential-type operators, Canad. J. Math., 28 (1976), no. 6, 1224–1250. MR 55#8640

    May C. P. , 'Saturation and inverse theorems for combinations of a class of exponential-type operators ' (1976 ) 28 Canad. J. Math. : 1224 -1250.

    • Search Google Scholar